# SDR UALA2012010500109

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 46,965 hours, 18,738 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13043BA04
- Part serial: 229
- Condition: Faulted
- Location: Nr 2 Fmg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMGC 2 FAULT.  REPLACED NR 2 FMCG PER MM. AUTOLAND CAT III TEST.
